Pain Assessment & Fibromyalgia Analyzer

๐Ÿงช Pain Assessment & Fibromyalgia Analyzer

Evaluates chronic pain severity using the Numeric Pain Rating Scale, functional impact with a modified FIQ (Fibromyalgia Impact Questionnaire), and widespread pain index for fibromyalgia screening.

Enter your clinical parameters to see dynamic diagnostic readings.

`; } else { card.innerHTML = `
${res.score}
${res.title}
${res.desc}
๐Ÿ“‹ Result Interpretation

${res.desc}

๐Ÿ“Š Normal Ranges

NRS Pain: 0โ€“3 Mild | 4โ€“6 Moderate | 7โ€“10 Severe | FIQ: 0โ€“100 (higher = worse impact)

๐Ÿ’ก What This Means

Fibromyalgia is characterized by widespread musculoskeletal pain, fatigue, and cognitive disturbances. The Widespread Pain Index (WPI) and Symptom Severity Score are the 2016 ACR diagnostic criteria.

โš ๏ธ When to See a Doctor

Seek rheumatological evaluation if pain score โ‰ฅ 7 for more than 3 months, or if pain significantly impacts daily functioning.

๐Ÿ”— Related Conditions
๐ŸŒฟ Related Remedies
๐Ÿงฎ Related Calculators
๐Ÿฅ Medical Guidance & Consultation

Need personalized guidance? You can book a professional Homeopathic Consultation for a complete therapeutic assessment.

`; } } function copyResult_hc_6a965236c7337(score, title) { const text = "Pain Assessment & Fibromyalgia Analyzer Result:\nScore: " + score + "\nClassification: " + title + "\nReport generated via Toolfix.info"; navigator.clipboard.writeText(text).then(() => { alert('Result copied to clipboard!'); }); } function shareResult_hc_6a965236c7337(score) { const shareUrl = window.location.origin + window.location.pathname + '?score=' + encodeURIComponent(score); navigator.clipboard.writeText(shareUrl).then(() => { alert('Share link copied to clipboard!'); }); } // Auto-calculate on input (function() { const initAutoCalc = () => { const wrapper = document.getElementById('hc_6a965236c7337-wrapper'); if (wrapper) { wrapper.querySelectorAll('input, select').forEach(el => { const eventName = el.tagName === 'SELECT' ? 'change' : 'input'; el.addEventListener(eventName, () => { calc_hc_6a965236c7337(true); }); }); } }; if (document.readyState === 'loading') { document.addEventListener('DOMContentLoaded', initAutoCalc); } else { initAutoCalc(); } })();